Texas, 2007

Flash Flooding in Texas, July 6, 2007

July 6, 2007 · NWS SHV · 16 events in 6 counties and zones

Showers and thunderstorms continued to produce flood producing rainfall across portions of northeast Texas as well as northwest Louisiana on July 6th. Moisture continued to feed northward from the Gulf of Mexico which fueled these thunderstorms once they developed.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$55,000
Crop damage
None recorded
Events
16

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS SHV wrote it up.

Showers and thunderstorms continued to produce flood producing rainfall across portions of northeast Texas as well as northwest Louisiana on July 6th. Moisture continued to feed northward from the Gulf of Mexico which fueled these thunderstorms once they developed. The region continued to be in a favorable area for thunderstorm development as an upper level area of low pressure remained anchored across central and north Texas.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before the first event at Jul 5, 8:30 PM CST, 4 hours 21 minutes earlier.

Area forecast discussion, Jul 5, 8:30 PM CST, 4 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
930 PM CDT THU JUL 5 2007

.DISCUSSION...

WILL NOT UPDATE AT THIS TIME. FORECAST FOR FIRST HALF OF NIGHT
LOOKS FINE. NOT HIGHLY CERTAIN ABOUT THE WAY THINGS ARE GOING TO
WORK OUT AS FAR AS THE EXPECTED INCREASE IN RAINFALL COVERAGE AND
INTENSITY AFTER MIDNIGHT WHEN THE WX/POP FORECAST GOES CATEGORICAL
CENTRAL AND WEST. WILL CONSIDER A PRE MIDNIGHT UPDATE IF
NEEDED...BUT TEMPS AND WX LOOK GOOD RIGHT NOW. /17/

&&

.AVIATION...

WATER VAPOR IMAGERY SHOWS UPPER LEVEL LOW HAS DRIFTED TO NE
TEXAS...W/A SHEAR AXIS RUNNING SW-NE OVER CENTRAL TEXAS.  AREA
RADARS SHOW A BROAD SWATH OF MODERATE TO HEAVY RAINFALL...MAINLY
CONFINED TO THE NECHES RIVER BASIN.  LATEST MODELS INDICATE
PERSISTENCE OVER THE NEXT 24 HRS...W/VFR CONDITIONS CURRENTLY OVER
ALL BUT NE TEXAS.  00Z KSHV SOUNDING REMAINS WET...W/PWATS RIGHT AT
2 INCHES...AND THE LATEST NAM FORECAST SOUNDINGS ONLY SATURATE
FURTHER OVER THE NEXT 24 HRS.  W/THICK VFR CEILINGS IN PLACE...FOG
DEVELOPMENT SHOULD BE MARGINALLY IFR AT A FEW SITES OVERNIGHT...BUT
SOUNDINGS INDICATE CEILINGS SHOULD LOWER TO MVFR/IFR AND PERSIST
THROUGH MUCH OF THE MORNING HOURS FRIDAY.  CONVECTIVE ACTIVITY WILL
REMAIN WIDESPREAD DURING THE DAY THURSDAY. /44/

&&

.PREV DISCUSSION... /ISSUED 338 PM CDT THU JUL 5 2007/

DISCUSSION...
BUSY DAY TODAY...AND ACTIVE SHORT TERM PERIOD THROUGH FRIDAY. HAVE
POSTED A FLASH FLOOD WATCH TIL 21Z FRIDAY FOR ALL OF E TX/EXTREME SW
AR/AND NW LA. ROUND ONE HAS WEAKENED...ALTHOUGH MODERATE TO HEAVY
RAINFALL CONTINUES ALONG THE REMNANT OUTFLOW BOUNDARY FROM THE EARLIER
SE TX MCS. AS EXPECTED...OLD MCV FOCUSED VERY HEAVY RAINFALL AND
FLOODING ACROSS THE WESTERN SECTIONS OF NE TX...BUT HAS SINCE MERGED
WITH THE BROAD CIRCULATION ASSOCIATED WITH THE WEAK CLOSED LOW/SHEAR
AXIS WHICH HAS SHIFTED EVER SO SLOWLY N ACROSS NCNTRL TX. THERE
REMAINS SOME UNCERTAINTY AS TO EXACTLY WHERE/HOW MUCH ENERGY FROM THIS
SYSTEM LIFTS NE ALONG THE ELONGATED SHEAR AXIS...AS IT BECOME
STRETCHED W-E ACROSS NE TX/S AR AS A SHORTWAVE DIVES SE ACROSS THE MID
MS VALLEY. GFS CONTINUES TO SHIFT FROM CONVECTIVE FEEDBACK
PROBLEMS...BUT HAS REMAINED LARGELY UNCHANGED SINCE ITS 6Z RUN...WITH
GOOD AGREEMENT WITH THE ECMWF/UKMET WITH SOME OF THE ENERGY DRIFTING
NE ACROSS THE FORECAST AREA TONIGHT. THE NAM/NGM ARE THE OUTLIERS WITH
THIS SYSTEM...MAINTAINING CLOSED CIRCULATION OVER CNTRL TX. GIVEN THE
LACK OF RUN TO RUN CONSISTENCY IN THE PROGS WITH THIS SYSTEM OVER THE
LAST 2 WEEKS...AM INCLINED TO LEAN WITH PERSISTENCE AND MAINTAIN
SYSTEM OVER TX...BUT ALL MODELS CONTINUE W-E TROUGHINESS OVER THE
FORECAST AREA THROUGH SUNDAY. THUS...UNSETTLED WEATHER MAY CONTINUE
THROUGH THAT TIME.

AIR MASS REMAINS WORKED OVER ACROSS E TX/N LA IN WAKE OF FIRST ROUND
OF CONVECTION...BUT THIS WILL REMAIN SHORT LIVED AS ADDITIONAL
REDEVELOPMENT OCCURS THIS EVENING ALONG THE 850 MB 25-30 KT LLJ AXIS
OVER SE/E TX. PW/S REMAIN VERY HIGH...BETWEEN 2-2.25...WITH
UNIDIRECTIONAL FLOW FROM THE SFC-25KFT YIELDING THE POSSIBILITY OF
CELL TRAINING ACROSS MUCH OF THE FLASH FLOOD WATCH AREA TONIGHT.
LOOKING AT QPF TOTALS OF WIDESPREAD 2-4 AMOUNTS...WITH ISOLATED
HIGHER AMOUNTS NEARING 6 POSSIBLE ESPECIALLY OVER E TX. CONVECTION
WILL LIKELY BUILD ENE EARLY FRIDAY POSSIBLY ALONG LARGE OUTFLOW
BOUNDARIES...MUCH LIKE WHAT HAS HAPPENED OVER THE LAST 3 DAYS WITH THE
SCNTRL/SE TX MCS/S...WHICH WILL ALSO PROVIDE ADDITIONAL FOCUS FOR VERY
HEAVY RAINFALL ACROSS SCNTRL AR/N LA FRIDAY. WILL ALLOW MID SHIFT
DECIDE WHETHER OR NOT TO EXTEND THE WATCH EWD ACROSS SCNTRL AR/REST OF
N LA FRIDAY GIVEN UNCERTAINTY WITH THE EVOLVING SYSTEM/ITS TRACK...AND
CONVECTION TRENDS AT THAT TIME OF THE NEW ZONE PACKAGE. FFG REMAINS
HIGH ACROSS THE AREAS E OF THE WATCH...WITH ONLY 2-4 QPF AMOUNTS
OBSERVED IN THE LAST 2 WEEKS.

BELIEVE MAIN HEAVY RAINFALL THREAT WILL SHIFT E OUT OF E TX BY
MIDDAY...BUT CAN/T RULE OUT ADDITIONAL REDEVELOPMENT WITH LIMITED
HEATING DURING THE AFTERNOON. SHEAR AXIS WILL LIKELY LINGER THROUGH
THE WEEKEND...WITH ADDITIONAL REDEVELOPMENT POSSIBLE MAINLY ACROSS
E TX/N LA FRIDAY NIGHT/SATURDAY. HOWEVER...GIVEN THAT THE WINDS ARE
VEERING MORE WESTERLY BY THAT TIME...DON/T THINK THAT THE HEAVY
RAINFALL THREAT WILL BE THAT WIDESPREAD...BUT CAN/T COMPLETELY BE
RULED OUT.

HAVE NOT SPENT MUCH TIME WITH THE EXTENDED PORTIONS OF THE
FORECAST...BUT GENERAL MEDIUM RANGE CONSENSUS DEVELOPS/MAINTAINS A
WEAK TROUGHINESS PATTERN ACROSS OK/TX MONDAY...WHICH LINGERS THROUGH
MUCH OF THE REST OF THE WEEK...SANDWICHED B/W THE DESERT SW
RIDGE...AND THE BUILDING SE U.S RIDGE. THUS...HAVE MAINTAINED SLIGHT
CHANCE/LOW CHANCE POPS THROUGHOUT THE REMAINDER OF THE FORECAST...BUT
AGAIN...CONSIDERABLE UNCERTAINTY STILL REMAINS.

PRELIMS ARE NEXT...

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  72  82  72  88 /  70  80  60  30
MLU  72  83  71  88 /  50  80  60  40
DEQ  70  83  70  89 /  70  70  40  30
TXK  70  83  71  88 /  70  80  50  30
ELD  72  82  70  89 /  50  80  50  30
TYR  71  82  72  88 /  90  80  50  30
GGG  71  82  72  88 /  90  80  50  30
LFK  72  84  72  89 /  80  80  50  30

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH UNTIL 4 PM FRIDAY FOR THE FOLLOWING ZONES:
     LAFAYETTE...AND MILLER.

LA...FLASH FLOOD WATCH UNTIL 4 PM FRIDAY FOR THE FOLLOWING ZONES:
     BOSSIER...CADDO...DE SOTO...NATCHITOCHES...RED
     RIVER...SABINE LA...AND WEBSTER.

OK...NONE.
TX...FLASH FLOOD WATCH UNTIL 4 PM FRIDAY FOR THE FOLLOWING ZONES:
     ANGELINA...BOWIE...CAMP...CASS...CHEROKEE...FRANKLIN...
     GREGG...HARRISON...MARION...MORRIS...NACOGDOCHES...PANOLA...
     RED RIVER...RUSK...SABINE TX...SAN AUGUSTINE...SHELBY...
     SMITH...TITUS...UPSHUR...AND WOOD.

&&

17/44
Hazardous weather outlook, Jul 5, 11:00 AM CST, 13 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1200 PM CDT THU JUL 5 2007

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-061100-
ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE-
CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD-
HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION-
MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA-
PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX-
SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR-
WEBSTER-WINN-WOOD-
1200 PM CDT THU JUL 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST
TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS
THE FOUR STATE REGION THIS AFTERNOON AND TONIGHT...AHEAD OF A
STATIONARY UPPER LEVEL LOW PRESSURE SYSTEM OVER CENTRAL TEXAS. GIVEN
THAT THE AIR MASS REMAINS VERY MOIST...THE RAINFALL MAY BE HEAVY AT
TIMES...WITH SOME STORMS PRODUCING ONE TO TWO INCHES OF RAIN PER
HOUR...AND MOVING REPEATEDLY OVER THE SAME AREAS. THE FLOODING THREAT
THIS AFTERNOON WILL PRIMARY REMAIN CONFINED TO THE WESTERN SECTIONS
OF EAST TEXAS...MAINLY WEST OF A GILMER TO HENDERSON LINE.
HOWEVER...LOCALIZED FLOODING OF LOW LYING...POOR DRAINAGE AREAS WILL
BE POSSIBLE ANYWHERE ACROSS THE REMAINDER OF NORTHEAST TEXAS AND
NORTH LOUISIANA WHERE THUNDERSTORMS PRODUCE EXCESSIVE HEAVY
RAINFALL. RAINFALL AMOUNTS OF ONE TO THREE INCHES WILL BE POSSIBLE
ACROSS NORTHEAST TEXAS AND NORTHWEST LOUISIANA THIS AFTERNOON...WITH
ISOLATED AMOUNTS NEARING FOUR INCHES POSSIBLE.

WHILE THE SHOWERS AND THUNDERSTORMS MAY DIMINISH A BIT LATE THIS
AFTERNOON AND EVENING...ADDITIONAL REDEVELOPMENT IS LIKELY TONIGHT
OVER ALL OF THE FOUR STATE REGION...AS THIS UPPER LEVEL LOW
PRESSURE SYSTEM REMAINS NEARLY STATIONARY OR SLOWLY LIFTS A
TAD NORTHEAST TOWARDS NORTHEAST TEXAS. LOCALLY HEAVY RAINFALL IS
POSSIBLE WITH THESE STORMS OVERNIGHT...WITH A MORE WIDESPREAD THREAT
OF FLASH FLOODING INCREASING AS THE SOILS REMAIN SATURATED. RAINFALL
AMOUNTS TONIGHT OF ONE TO THREE INCHES WITH ISOLATED AMOUNTS NEARING
FIVE INCHES WILL BE POSSIBLE TONIGHT...WITH THE HEAVIER RAINFALL
AXIS CONFINED MAINLY SOUTH OF A CLARKSVILLE TEXAS...TO TEXARKANA AND
STAMPS ARKANSAS LINE...INCLUDING NORTHWEST LOUISIANA WEST OF A MINDEN
TO NATCHITOCHES LINE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

NUMEROUS SHOWERS AND EMBEDDED THUNDERSTORMS WILL BE IN PROGRESS
FRIDAY MORNING ACROSS MUCH OF THE FOUR STATE REGION...WITH THE
HEAVIEST RAINFALL AXIS EXPECTED TO BE OVER EASTERN TEXAS...
SOUTHCENTRAL ARKANSAS...AND NORTHERN LOUISIANA. RAINFALL AMOUNTS OF
ONE TO THREE INCHES ARE EXPECTED OVER THESE AREAS...WITH ISOLATED
HIGHER AMOUNTS OF FOUR INCHES POSSIBLE. THIS WILL MAINTAIN THE THREAT
FOR SIGNIFICANT FLOODING...ESPECIALLY OVER AREA WHERE RAIN RATES
REMAIN EXCESSIVE...AND THUNDERSTORMS MOVE REPEATEDLY OVER THE SAME
AREAS. RAINFALL INTENSITIES ARE EXPECTED TO DIMINISH SOME BY LATE
MORNING OR EARLY AFTERNOON...THUS REDUCING THE FLOOD THREAT.
ADDITIONAL SHOWER AND THUNDERSTORM REDEVELOPMENT IS POSSIBLE FRIDAY
NIGHT OVER EAST TEXAS...SOUTHCENTRAL ARKANSAS...AND NORTH LOUISIANA
AS THIS UPPER LEVEL DISTURBANCE LINGERS OVER THE REGION...THUS
CONTINUING THE POTENTIAL FLOODING THREAT. SCATTERED THUNDERSTORMS
WILL REMAIN POSSIBLE ACROSS THE AREA THROUGH WEDNESDAY AS WELL.

PLEASE STAY TUNED TO THE LATEST FORECASTS AND STATEMENTS FROM THE
NATIONAL WEATHER SERVICE IN SHREVEPORT CONCERNING THIS POTENTIAL
FLOOD THREAT.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY
MANAGEMENT PERSONNEL WILL LIKELY BE REQUIRED ACROSS EAST TEXAS AND
POSSIBLE NORTHWEST LOUISIANA THIS AFTERNOON AND TONIGHT.

15

In the hours before

Local storm report, Jul 5, 7:29 PM CST, 5 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
829 PM CDT THU JUL 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     FLASH FLOOD      ARP                     32.23N 95.06W
07/04/2007                   SMITH              TX   NWS EMPLOYEE

            6-8 INCHES OF WATER ON HWY 64 EAST AND NORTH OF TOWN.

1100 AM     FLASH FLOOD      TYLER                   32.33N 95.30W
07/05/2007                   SMITH              TX   BROADCAST MEDIA

            SEVERAL ROADS CLOSED DUE TO FLASH FLOODING INCLUDING
            COUNTY ROADS 2301...474...496 AND 472. A LARGE SINKHOLE
            SITS ON COUNTY ROAD 2301 AFTER A CULVERT GAVE WAY.

0350 PM     FLASH FLOOD      TYLER                   32.33N 95.30W
07/04/2007                   SMITH              TX   BROADCAST MEDIA

            SECONDARY ROADS CLOSED THROUGHOUT THE COUNTY.

&&

13

The radar

The Shreveport radar (KSHV), 132 km away, was scanning. The volume nearest the first event began at 06:48 UTC.

Open the radar archive at this moment

Event by event

16 flash flood. Local standard time, as filed.

Flash Flood, Smith

When
July 6, 12:51 AM CST to 4:30 AM CST
Where
Smith County, Whitehouse
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
32.230, -95.220

Water covering the roadway of county road 213.

Flash Flood, Rusk

When
July 6, 2:14 AM CST to 4:30 AM CST
Where
Rusk County, Reklaw
Cause
Heavy Rain
Reported by
Broadcast Media
Coordinates
31.830, -95.000

Hwy. 84 had to be closed due to high water across the roadway.

Flash Flood, Smith

When
July 6, 2:30 AM CST to 4:30 AM CST
Where
Smith County, Tyler
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
32.350, -95.300

Numerous county roads flooded and had to be closed.

Flash Flood, Gregg

When
July 6, 5:00 AM CST to 6:30 AM CST
Where
Gregg County, Longview
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
32.480, -94.730

Multiple roads flooded and closed throughout the county.

Flash Flood, Gregg

When
July 6, 5:30 AM CST to 6:30 AM CST
Where
Gregg County, Longview
Cause
Heavy Rain
Property damage
$25,000
Reported by
Law Enforcement
Coordinates
32.480, -94.730

Numerous streets and the intersection of Loop 281 and Hwy. 80 under water. A tree fell on top of a home in town resulting in moderate damage to the home. The prolonged heavy rain and the super saturation of the soil allowed the tree to fall as the weight of the tree was too heavy for the root system to support it.

Flash Flood, Smith

When
July 6, 5:52 AM CST to 8:30 AM CST
Where
Smith County, Whitehouse
Cause
Heavy Rain
Reported by
Broadcast Media
Coordinates
32.230, -95.220

Reports of three feet of water across Hwy. 110.

Flash Flood, Harrison

When
July 6, 6:00 AM CST to 6:30 AM CST
Where
Harrison County, Elysian Flds
Cause
Heavy Rain
Reported by
NWS Employee
Coordinates
32.370, -94.180

High water across Hwy. 451 east of town.

Flash Flood, Harrison

When
July 6, 6:00 AM CST to 6:30 AM CST
Where
Harrison County, Marshall
Cause
Heavy Rain
Reported by
Broadcast Media
Coordinates
32.530, -94.370

Hwy. 59 was closed in the city of Marshall, Texas due to high water.

Flash Flood, Cherokee

When
July 6, 8:25 AM CST to 8:30 AM CST
Where
Cherokee County, Rusk
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
31.800, -95.150

Numerous county roads flooded and closed.

Flash Flood, Smith

When
July 6, 8:25 AM CST to 8:30 AM CST
Where
Smith County, Tyler
Cause
Heavy Rain
Property damage
$30,000
Reported by
Law Enforcement
Coordinates
32.350, -95.300

Several roads closed due to flooding across the county. A couple had to be rescued from their home in Winona, Texas when Harris Creek near county road 354 came up suddenly. Some of the roads that had to be closed included county roads 262...2122...1156...146...165...2180... 2276...2143...461 and 289. Other closed roads included county roads 2103...1114...1308...490...1143...2195...1145 and 179.

Flash Flood, Rusk

When
July 6, 8:25 AM CST to 8:30 AM CST
Where
Rusk County, Henderson
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
32.150, -94.800

Portions of Hwy. 84 flooded and closed.

Flash Flood, Smith

When
July 6, 9:00 AM CST to 10:30 AM CST
Where
Smith County, Tyler
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
32.350, -95.300

Additional roads closed due to runoff accumulating on roadways.

Flash Flood, Cherokee

When
July 6, 9:00 AM CST to 10:30 AM CST
Where
Cherokee County, Rusk
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
31.800, -95.150

Additional roads being closed as runoff accumulates on roadways across the county.

Flash Flood, Rusk

When
July 6, 9:00 AM CST to 10:30 AM CST
Where
Rusk County, Henderson
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
32.150, -94.800

Additional roads are closed due to high water. Runoff accumulating on roadways.

Flash Flood, Panola

When
July 6, 9:30 AM CST to 10:45 AM CST
Where
Panola County, 15 mi NE of Carthage
Cause
Heavy Rain
Reported by
Broadcast Media
Coordinates
32.303, -94.169

Media reports of county road 336 closed between the communities of Deberry and Elysian Fields, Texas. Portion of the road had been washed out.

Flash Flood, Smith

When
July 6, 10:15 AM CST to 10:30 AM CST
Where
Smith County, 3 mi WSW of Whitehouse
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
32.213, -95.267

Intersection of county roads 129 and 113 under two to three feet of water.

What these are

Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2007Every state in 2007This day in weather historyWarnings in Texas, July 2007

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 39650, 39643, 39652, 39725, 39648, 39645, 39646, 39647, 39655, 39656, 39657, 39730, 39741, 39745, 39750, 39735.